# SDR DALA2016021301061

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,169 hours, 45,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE, BS 1338 BETWEEN OF 28RT TO 28LT. SPLICE DOUBLER WAS REPLACED IAW SRM 51-30-5, 51-30-2 AND DWG 9915561, REV CG.
